Title: Identification scheme for switched linear systems in presence of bounded noise

Authors: Abdelhak Goudjil; Mathieu Pouliquen; Eric Pigeon; Olivier Gehan

Addresses: UNICAEN, ENSICAEN, LAC, Normandie Université, 14000 Caen, France ' UNICAEN, ENSICAEN, LAC, Normandie Université, 14000 Caen, France ' UNICAEN, ENSICAEN, LAC, Normandie Université, 14000 Caen, France ' UNICAEN, ENSICAEN, LAC, Normandie Université, 14000 Caen, France

Abstract: This paper proposes an online switched linear system identification algorithm based on a modified outer bounding ellipsoid algorithm. It alternates between estimating discrete states and system parameters. This algorithm can be adapted to solve offline identification as well as MIMO system identification. Some geometric intuition is also provided. Simulation results show that the algorithm has improvement in both estimation error and computation time over existing algorithms.

Keywords: identification; switched linear systems; outer bounding ellipsoid; bounded noise.

DOI: 10.1504/IJMIC.2019.103967

International Journal of Modelling, Identification and Control, 2019 Vol.33 No.1, pp.76 - 88

Available online: 04 Dec 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article